# SDR MASA20211221627

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: IPC278141
- Part serial: NA
- Condition: None
- Location: Slat 2-1thru 2-3
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #2 ON THE LH WING WERE FOUND TO HAVE CORROSION DAMAGE ON THE UPPER AND LOWERFACES. PERFORMED PERMANENT REPAIR IAW CRJ900 ILLUSTRATED PARTS CATALOG (IPC) 27-81-41, FIG.1, ITEM 45, 85, AND 105 (REV. 70 DATED 10 AUG 2021).
